Rytary and Parkinson's disease | MyParkinsonsTeam

Connect with others who understand.

sign up Log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Rytary" in Q&A. To see all results and access other features, sign up for free.

Has Anyone Switched From Rytary Back To Sinemet? If So What Was The Resullt?

A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Starting Rytary tomorrow. Excited and hopeful.

Rytary/ Carvadopa/levadopa

A MyParkinsonsTeam Member asked a question 💭

Does anyone else take rytary and carvadopa/levadopa at the same time. I was in the ER because the medication reaction and they said it was because I was taking these 2 meds together. Just wondered if anyone else is on that combination?

A MyParkinsonsTeam Member

Hi Jill. I was so sick for 2 weeks. Lost weigh and I am small and old, so I stopped it. I do not take anything. I tried Rytary and it was better but to expensive.. My tremors were not to bad… read more

Feedback On Using Rytary

A MyParkinsonsTeam Member asked a question 💭

I am looking for some opinions about Rytary. I can't decide whether it is helping me out not. Does anyone take it around the clock out just during the day? How much do you have to take and how often? I also have other conditions that I am medicated for as well. Thank you in advance for all your feedback.

A MyParkinsonsTeam Member

I’m taking Rytary and Amantadine

Rytary

A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

I volunteered to resign to retire. I was not forced to retire !!

Has Anyone Had Any Experience With Rytery? Whatwass Thatexperience?

A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Yes, I took it for about a year. I did not notice a significant difference. It’s pricey and you have to take 16 capsules a day. I don’t want to discourage anyone else from taking it. It might work for… read more

What Do You Do When The Highest Level Of Timed-release Rytary Stops Working As Well?

A MyParkinsonsTeam Member asked a question 💭

Off times becoming an issue for the first time in 10 years. On the highest mg of timed-release retry 3x's per day. Solutions that have worked to ease sudden appearance of off-times/freezing/stiffness? Thanks.

A MyParkinsonsTeam Member

Monique, contact your Neurologist. I assume he/she prescribed the Rytary.
Always ask your doctor first.

Anyone Not Having Good Results From Using Rotary?

A MyParkinsonsTeam Member asked a question 💭

Just on (1)sinemet ir. 25/100
4 times a day
Added rytary did not seem to help
Anyone using higher doses of sinemet
25/100 per day?

A MyParkinsonsTeam Member

Thanks to all of you

Does Medicare Pay For Rytary?

A MyParkinsonsTeam Member asked a question 💭
A MyParkinsonsTeam Member

Carol may i ask about your bad reaction to carbadopa levidopa?

Drug Cost After Medicare

A MyParkinsonsTeam Member asked a question 💭

Are there any resources for medication prices after 65 and on Medicare? We have a drug plan, but Gocoveri & Rytary are brutal costwise . I have looked at the Good Rx in addition & to reaching out to the company of each drug. I am afraid, I am learning that if you are on a government program ( Medicare ) the company's help in copay is not allowed. Crazy.. Any leads for me to help with reducing an extremely high drug cost monthly.. Lyn

A MyParkinsonsTeam Member

Finally, and thankfully, the Medical University has something like a PAN Foundation and helped us /him with Rylary and Gocovri . We were very thankful. It would behoove anyone to look in the… read more

Does Anyone Experience Either Of The Following Symptoms And What Do You Think Of The Amount Of Medication I Take?

A MyParkinsonsTeam Member asked a question 💭

I expirence lightheadedness and dizziness while moving around during the day. I also have difficulty breathing. Just taking a shower and getting dressed, making the bed,etc.which in turn causes lightheadedness. Does anyone else experience this? Also would someone comment on # of meds I take? I feel I might be over medicated. I take 36.25mg/145mg of rytary 11 capsules over the course of the day, divided into 4 doses with 3 of those doses, My neurologist also added 1 amantadine. An wants me to… read more

A MyParkinsonsTeam Member

LAUGHTER: GOOD FOR YOUR BRAIN
https://health4u.msu.edu/articles/2019-laughter...